# SDR 2007UALA00902

- Difficulty date: March 26, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 27,080 hours, 7,493 cycles
- Engine: Pwa PW4052
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO DOOR 1R PRESSURE INDICATION.  [SUP 4-24-07]  ON ARRIVAL FOUND DOOR OPEN APPROX 6 IN & EXTERIOR HANDLE FULLY DEPLOYED.  ACCOMPLISHED DOOR OP CHECK.  ARMED AND DISARMED PER 52-11-00-0601. ALL OPERATIONS NORMAL.  SUSPECT DOOR WAS NOT CLOSED AND ARMED PROPERLY.
